# SDR REXA97121

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Dirty
- Location: Rt Oil Temp
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGH OIL TEMP IN RED ARC.  CLEANED CANNON PLUG ON BACK OF OIL TRANSMITTER.  (M)
